RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 066, 25 страниц (Mi sigma1266)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Asymptotic Representations of Quantum Affine Superalgebras

Huafeng Zhang

Departement Mathematik and Institut für Theoretische Physik, ETH Zürich, Switzerland

Аннотация: We study representations of the quantum affine superalgebra associated with a general linear Lie superalgebra. In the spirit of Hernandez–Jimbo, we construct inductive systems of Kirillov–Reshetikhin modules based on a cyclicity result that we established previously on tensor products of these modules, and realize their inductive limits as modules over its Borel subalgebra, the so-called $q$-Yangian. A new generic asymptotic limit of the same inductive systems is proposed, resulting in modules over the full quantum affine superalgebra. We derive generalized Baxter's relations in the sense of Frenkel–Hernandez for representations of the full quantum group.

Ключевые слова: quantum groups; superalgebras; asymptotic representations; Baxter operators.

Финансовая поддержка Номер гранта
Swiss National Science Foundation
He is supported by the National Center of Competence in Research SwissMAP – The Mathematics of Physics of the Swiss National Science Foundation.


DOI: https://doi.org/10.3842/SIGMA.2017.066

Полный текст: PDF файл (588 kB)
Полный текст: http://www.emis.de/.../066
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 17B37; 17B10; 81R50
Поступила: 21 апреля 2017 г.; в окончательном варианте 17 августа 2017 г.; опубликована 22 августа 2017 г.
Язык публикации: английский

Образец цитирования: Huafeng Zhang, “Asymptotic Representations of Quantum Affine Superalgebras”, SIGMA, 13 (2017), 066, 25 pp.

Цитирование в формате AMSBIB
\RBibitem{Zha17}
\by Huafeng~Zhang
\paper Asymptotic Representations of Quantum Affine Superalgebras
\jour SIGMA
\yr 2017
\vol 13
\papernumber 066
\totalpages 25
\mathnet{http://mi.mathnet.ru/sigma1266}
\crossref{https://doi.org/10.3842/SIGMA.2017.066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408489400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028358266}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1266
  • http://mi.mathnet.ru/rus/sigma/v13/p66

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. H. Zhang, “Length-two representations of quantum affine superalgebras and Baxter operators”, Commun. Math. Phys., 358:2 (2018), 815–862  crossref  mathscinet  zmath  isi
    2. H. Zhang, “Elliptic quantum groups and Baxter relations”, Algebr. Number Theory, 12:3 (2018), 599–647  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:73
    Полный текст:9
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019